Applicable Analysis and Discrete Mathematics Vol. 4, No 2 (October, 2010)

Online version (ISSN 2406-0852) posted on September 5, 2010.

Printed version (ISSN 1452-8630) appeared on September 10, 2010.

  • Title:
    Even-hole-free graphs: a survey
    Authors:
    Kristina Vušković
    Classification:
    2000 Mathematical Subject Classification: 05C75, 05C85, 68R10
    Keywords:
    Keywords and phrases: Even-hole-free graphs, star cutsets, 2-joins, recognition algorithm, decomposition,
    Doi:
    Doi: 10.2298/AADM100812027V
    Download:
    Download
  • Title:
    SOME RESULTS ON MATCHING AND TOTAL DOMINATION IN GRAPHS
    Authors:
    Wai Chee Shiu, Xue-gang Chen, Wai Hong Chan
    Classification:
    2000 Mathematical Subject Classification: 05C69
    Keywords:
    Keywords and phrases: Matching number, induced matching number, total domination number
    Doi:
    Doi: 10.2298/AADM100219017S
    Download:
    Download
  • Title:
    CHROMATICITY OF COMPLETE 4-PARTITE GRAPHS WITH CERTAIN STAR OR MATCHING DELETED
    Authors:
    G.C. Lau, Y.H. Peng
    Classification:
    2000 Mathematical Subject Classification: 05C15; 05C60
    Keywords:
    Keywords and phrases: Chromatic polynomial, chromatically closed, chromatic uniqueness
    Doi:
    Doi: 10.2298/AADM100512023L
    Download:
    Download
  • Title:
    On spectral radius of the distance matrix
    Authors:
    Liu Zhongzhu
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Distance matrix, spectral radius, vertex connectivity, matching number, chromatic number.
    Doi:
    Doi: 10.2298/AADM100428020L
    Download:
    Download
  • Title:
    Groupies in random bipartite graphs
    Authors:
    Yilun Shang
    Classification:
    2000 Mathematical Subject Classification: 05C80
    Keywords:
    Keywords and phrases: Groupie, random graph, bipartite graph, average degree
    Doi:
    Doi: 10.2298/AADM100605021S
    Download:
    Download
  • Title:
    Enumerating set partitions by the number of positions between adjacent occurrences of a letter
    Authors:
    Toufik Mansour, Mark Shattuck, Stephan Wagner
    Classification:
    2000 Mathematical Subject Classification: 05A18, 05A16
    Keywords:
    Keywords and phrases: Set partition, Stirling number, partition statistics
    Doi:
    Doi: 10.2298/AADM100425019M
    Download:
    Download
  • Title:
    Growth of Meromorphic Solutions of Some Difference Equations
    Authors:
    Xiu-Min Zheng, Zong-Xuan Chen, Jin Tu
    Classification:
    2000 Mathematical Subject Classification: 30D35, 39B32
    Keywords:
    Keywords and phrases: Complex difference equation, homogeneous, order, Wiman-Valiron Theory
    Doi:
    Doi: 10.2298/AADM100512022Z
    Download:
    Download
  • Title:
    Some oscillation criteria for second-order delay dynamic equations
    Authors:
    Raegan Higgins
    Classification:
    2000 Mathematical Subject Classification: 34K11, 34C10, 39A21
    Keywords:
    Keywords and phrases: Oscillation, delay equation, time scale, upper solution, lower solution
    Doi:
    Doi: 10.2298/AADM100425018H
    Download:
    Download
  • Title:
    STURM-PICONE COMPARISON THEOREM FOR MATRIX SYSTEMS ON TIME SCALES
    Authors:
    Douglas R. Anderson, John R. Graef
    Classification:
    2000 Mathematical Subject Classification: 34C10, 34C15, 34N05, 39A11
    Keywords:
    Keywords and phrases: Time scales, matrix equations, comparison theorem, nonoscillation
    Doi:
    Doi: 10.2298/AADM100514024A
    Download:
    Download
  • Title:
    Triple integral identities and zeta functions
    Authors:
    Anthony Sofo
    Classification:
    2000 Mathematical Subject Classification: 11B65, 05A10
    Keywords:
    Keywords and phrases: Zeta functions, triple integrals, binomial sums, integral representations
    Doi:
    Doi: 10.2298/AADM100515025S
    Download:
    Download
  • Title:
    A note on boundedness of solutions to a class of non-autonomous differential equations of second order
    Authors:
    Cemil Tunç
    Classification:
    2000 Mathematical Subject Classification: 34C10, 34C11, 34D05
    Keywords:
    Keywords and phrases: Non-autonomous, differential equation, second order, boundedness
    Doi:
    Doi: 10.2298/AADM100601026T
    Download:
    Download